The radius of starlikeness for convex functions of complex orderReportar como inadecuado




The radius of starlikeness for convex functions of complex order - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 2004 2004, Issue 45, Pages 2423-2428

Department of Mathematics and Computer Science, Faculty of Science and Letters, Kültür University, Istanbul 34191, Turkey

Received 4 November 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We will give the relation between the class of Janowski starlikefunctions of complex order and the class of Janowski convexfunctions of complex order. As a corollary of this relation, weobtain the radius of starlikeness for the class of Janowski convexfunctions of complex order.





Autor: Yaşar Polatoglu, Metin Bolcal, and Arzu Şen

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados